# SDR A6WA201140253

- Difficulty date: March 2, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N458AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7861
- Aircraft time: 17,795 hours, 16,843 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR OUTER HANDLE IS CRACKED.  REMOVED CRACKED OUTER HANDLE ON PAX DOOR THEN INSTALLED NEW SERVICEABLE OUTER HANDLE ONTO DOOR IAW AMM 52-11-03.
